# SDR A6WA201240563

- Difficulty date: May 5, 2012
- Submitted: June 8, 2012
- Operation: Air carrier
- Aircraft: N403AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7288
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Condition: Chafed
- Location: Ws 54.848
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL 684BB & 684AB IS CHAFED.  BLENDED PANEL 684BB MAT LOSS.003.  REMAINING MAT .077 WITHIN LIMITS IAW SRM 57-52-00.  BLENDED PANEL 684AB MAT LOSS .017 REMAINING MAT .063 WITHIN LIMITS IAW REO 601R-57-52-1910.
